# SDR MWEA070110

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 10,245 hours, 5,598 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEGINNING TO FORM IN LEFT THRUST REVERSER BOTTOM BUCKET, OUTBOARD SIDE, IN ZEE FRAME RADIUS STATION 35.699.  INSTALLED ZEE FRAME.
